# SDR SWAA2022033178414

- Difficulty date: February 26, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 561BB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 561BB HAS CRACKS AROUND NUMEROUS FASTENER HOLES. / [01] REPAIRED FASTENER HOLES PER SRM 51-70-04 REPAIR #9.;[02] VERIFIED REPAIR;[03] REPAIRED PER SRM 51-70-04 REPAIR #9. RESTORED FINISH PER M/M 51-21-99 AND M/M 51-21-81.;[04] INSPECTED WORK PERFORMED IN C/A #3
